# SDR 2000UALA00298

- Difficulty date: June 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 9,956 hours, 1,561 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1012
- Condition: Inoperative
- Location: Battery Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE LAX (LAX-LHR), CREW RECEIVED MESSAGE OF MAIN BATTERY FAILURE.  AIRCRAFT RETURNED TO LAX.  *S/D*  BOTH THE MAIN BATTERY AND THE MAIN BATTERY CHARGER SHOWED MAINTENANCE MESSAGES SAYING THEY WERE DEFECTIVE.  REPLACED BOTH THE MAIN BATTERY (263BA101-2) AND THE MAIN BATTERY CHARGER.  THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER INCIDENTS.  SHOP FINDINGS FOR THE CHARGER SHOWED NORMAL OPERATION.  BATTERY ANALYSIS TO FOLLOW.
